# SDR AALA201812189047

- Difficulty date: December 17, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 22,979 hours, 9,282 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 18253H8265
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLIGHT DECK R1 WINDSHIELD HAS DELAMINATION. REPLACED WINDSHIELD PER WORK CARD 56-94-04.
